# SDR CALA2025100209558

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N2534U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62645
- Aircraft time: 36,527 hours, 4,030 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A31091
- Part serial: ST2238
- Condition: No Discrepancy
- Location: Zone 800
- Part time: 24,460 hours, 2,801 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OFF-WING ESCAPE SLIDE PACK - INSTALLATION OFF-WING ESCAPE SLIDE PACK INSTALLATION,  LT OVERWING SLIDE ETASK CARD BLOCK 8 TO BLOCK 12 ARE RII ITEMS. INSPECTION BUYBACK REQUIRED. UPGRADED TO RII. ALL STEPS ACP'D. INSPECTION WITNESSED INSTALLATION ON LH OVERWING SLIDE REF JOB CARD 23-2565-9-0003. VERFIED ALL STEPS ACP'D. INSPECTION WITNESSED INSTALLATION ON LH OVERWING SLIDE REF JOB CARD 23-2565-9-0003.
